# SDR REXA2016072201404

- Difficulty date: July 22, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 21,118 hours, 13,532 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE.  REPLACED THE NR 1 FLAP PDU MOTOR IAW AMM 27-52-41.
